# SDR UALA2013062604470

- Difficulty date: June 23, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 52,111 hours, 20,860 cycles
- Engine: Iae V2522A5
- System (JASC): 2561 · Life Jacket
- Part: Hook And Loop
- Condition: Loose
- Location: Life Vest Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOOK AND LOOP ON LIFE VEST DOOR UNDER RIGHT OBSERVER SEAT COMING OFF.  DOOR WILL NOT STAY IN PLACE. SECURED HOOK AND LOOP FOR RT OBSERVER IN FD.  OK TO CONTINUE.
